MAUDE Adverse Event Report: EBI, LLC. ORTHOPAK ASSEMBLY; ORTHOPAK NONINVASIVE BONE GROWTH STIMULATOR

EBI, LLC. ORTHOPAK ASSEMBLY; ORTHOPAK NONINVASIVE BONE GROWTH STIMULATOR
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 10/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the sales rep that the patient started feeling an aching pain in her muscles.She thought it may be from the opak, so she stopped use, and the pain subsided.She then started using the opak again, and the pain returned after treating for 4 days.The patient was advised to stop use again.The patient's doctor advised them to take a couple of days off to take a break.She was advised to cut her time in half and wear the unit every other day to see if that helps.The patient has not had muscle pain since.
 
Additional Manufacturer Narrative
(b)(4).Date of event: (b)(6) 2021.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device not was returned to zimvie for investigation.The reported event was not verifiable after the investigation associated with pain.The device history record was reviewed and no discrepancies related to the reported event were found.No physical and/or functional condition could be found after the dhr that could be considered a causal factor for the reported complaint.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly zimvie will continue to monitor for trends.The following sections have been updated: b4: date of this report added.D3: manufacturer updated.G1: contact office updated.G3: date received by manufacturer added.G6: type of report updated.H2: follow up type added.H3: device evaluated by manufacturer updated to no.H6: impact code 4649 - unanticipated adverse device effect.H6: clinical code 1994 - pain.H6: device code updated to 2682 - patient-device incompatibility.H6: investigation code added to 3331 - analysis of production records.H6: investigation code added to 4114 - device not returned.H6: investigation code added to 4119 ¿ insufficient information available.H6: investigation findings code added to 3221: no findings available.H6: investigation conclusion added 4315 - cause not established.H10: additional narratives/data.The following sections have been corrected: h6: device code updated to 2993: adverse event without identified device or use problem.
 
Event or Problem Description

Brand Name
ORTHOPAK ASSEMBLY
Common Device Name
ORTHOPAK NONINVASIVE BONE GROWTH STIMULATOR
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC.
1 gatehall dr
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
parsippany, NJ 07054
9732999300
MDR Report Key12816718
Report Number0002242816-2021-00199
Device Sequence Number17817704
Product Code LOF
UDI-Device Identifier00812301020232
UDI-Public00812301020232
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number1067718
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer04/10/2023
Initial Report FDA Received Date11/15/2021
Supplement Report FDA Received Date04/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale